# SDR TSAA20230606039

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/95 CORROSION AT RH WINDOWS CUTOUT EDGE, BETWEEN STA 540 AND STA 559, 2 AREA (L:0.7",W:0.5")(L:0.6",W:0.2").  ALL CORROSION REMOVED AT RH WINDOWS CUTOUT EDGE BETWEEN STA 540 AND STA 559 (L:0.7", W:0.5") (L:0.6", W:0.2").  REMOVED 0.006", 0.005" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-10-2, 51-20-01 AND 56-20-2 ALLOWABLE DAMAGE 1 (R130).
